# SDR A6WA202105077772

- Difficulty date: April 22, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK ACCESS HOLE CUT-OUT AT PANEL 640BB HAS FRETTING CORROSION  AT 2 LOCATIONS AROUND CIRCUMFERENCE. INITIATE AWAC E06/021-457 CURRENT REVISION.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED FRETTING CORROSION ON INBOARD (P1) & OUTBOARD (P2) FLANGE OF PANEL 640BB  ACCESS HOLE AT 2 LOCATIONS, P1) 6.800Ï¿½ X 0.500 X 0.007Ï¿½D REM 0.175Ï¿½.  P2) 9.100Ï¿½L  X 0.500Ï¿½W X 0.003Ï¿½ D, REMAINING 0.179Ï¿½. BLENDED AREA WITHIN LIMITS, HFEC PERFORMED WITH NO INDICATIONS ROTO PEENED AND PROTECTIVE FINISH RESTORED, REF EO# E06/021/457 REV D DATED12/20/2018 AND REO 601-57-21-030 REV L DATED 2014/02/05.
